# SDR A6WA201310284324

- Difficulty date: October 28, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 28,044 hours, 26,568 cycles
- System (JASC): 5397 · Fuselage Main, Bulkhead Fuselage wiring
- Part: Ground Stud
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND STUDS ON FRAME 589, BETWEEN 17R AND 19R HAVE CORROSION AROUND STUDS. BLENDED FRAME, FOUND TO BE WITHIN LIMITS AND R & R ANGLE AT STR 17 FWD AND AFT OF FRAME 589.
